# SDR ASOA01148

- Difficulty date: August 23, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE FIRST FEW EMERGENCY LIGHTS STAYED ON.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY AT THE 43WL POSITION.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
